Now showing items 5-18 of 18

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Jafari, M. & Yaylı, Y. (2016). One-parameter homothetic motion in the Minkowski 3-space. TWMS Journal of Applied and Engineering Mathematics, 6(1), 87-94. [1]
      Khalid, M., Sultana, M., Zaidi, Syed M. F. & Arshad, U. (2016). Solving linear and nonlinear klein-gordon equations by new perturbation iteration transform method. TWMS Journal of Applied and Engineering Mathematics, 6(1), 115-125. [1]
      Kheloufi, A. (2016). On the third boundary value problem for parabolic equations in a non-regular domain OFRN +1. TWMS (Turkic World Mathematical Society) Journal of Applied and Engineering Mathematics, 6(1), 1-14. [1]
      Kumar, H. & Pathan, M. A. (2016). On generalization of weierstrass approximation theorem for a general class of polynomials and generating functions. TWMS Journal of Applied and Engineering Mathematics, 6(1), 47-53. [1]
      Mirbolouki, M. (2016). Stochastic cost efficiency evaluation of a supply chain. TWMS Journal of Applied and Engineering Mathematics, 6(1), 126-134. [1]
      Nagaraja, H. G. & Harish, D. (2016). Extensions of constant curvature. TWMS Journal of Applied and Engineering Mathematics, 95-101. [1]
      Pandya, N. & Shukla, A. K. (2016). Soret-Dufour, radiation and hall effects on unsteady mhd flow of a viscous incompressible fluid past an inclined plate embedded in porous medium. TWMS Journal of Applied and Engineering Mathematics, 6(1), 163-174. [1]
      Pourgholi, R. & Saeedi, A. (2016). Solving a nonlinear inverse problem of identifying an unknown source term in a reaction-diffusion equation by adomian decomposition method. TWMS Journal of Applied and Engineering Mathematics, 6(1), 150-162. [1]
      Shah, F. A. (2016). Construction of shift invariant m-band tight framelet packets. TWMS Journal of Applied and Engineering Mathematics, 6(1), 102-114. [1]
      Sundareswaran, R. & Swaminathan, V. (2016). Integrity and domination integrity of gear graphs. TWMS Journal of Applied and Engineering Mathematics, 6(1), 54-63. [1]
      Şahiner, B., Kazaz, M. & Uğurlu, H. H. (2016). On the curvature theory of non-null cylindrical surfaces in Minkowski 3-space. TWMS Journal of Applied and Engineering Mathematics, 6(1), 22-29. [1]
      Titus, P., Santhakumaran, A. P. & Ganesamoorthy, K. (2016). The connected detour monophonic number of a graph. TWMS Journal of Applied and Engineering Mathematics, 6(1), 75-86. [1]
      Ünlütürk, Y., Dede, M., Savcı, Ü. Z. & Ekici, C. (2016). On curves of constant breadth in G¹₃. TWMS Journal of Applied and Engineering Mathematics, 6(1), 64-69. [1]
      Yazlık, Y., Yılmaz, N., Taşkara, N. & Uslu, K. (2016). Jacobsthal family modulo m. TWMS Journal of Applied and Engineering Mathematics, 6(1), 15-21. [1]